Mappings preserving zero products

M. A. Chebotar, W. F. Ke, P. H. Lee, N. C. Wong

Research output: Contribution to journalArticlepeer-review

86 Citations (Scopus)

Abstract

Let: θ: M → N be a zero-product preserving linear map between algebras. We show that under some mild conditions θ is a product of a central element and an algebra homomorphism. Our result applies to matrix algebras, standard operator algebras, C*-algebras and W*-algebras.

Original languageEnglish
Pages (from-to)77-94
Number of pages18
JournalStudia Mathematica
Volume155
Issue number1
DOIs
Publication statusPublished - 2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Mappings preserving zero products'. Together they form a unique fingerprint.

Cite this